RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 119, Number 3  


Change of variable formulas for Feynman pseudomeasures
O. G. Smolyanov, A. Trumen
355
Gauge-periodic point perturbations on the Lobachevsky plane
J. Brüning, V. A. Geiler
368
Measures on diffeomorphism groups for non-Archimedean manifolds: Group representations and their applications
S. V. Lyudkovskii
381
KdV equation on a half-line with the zero boundary condition
I. T. Habibullin
397
Renormalization group analysis for singularities in the wave beam self-focusing problem
V. F. Kovalev
405
Conjugate chains of discrete symmetries in $(1+2)$ nonlinear equations
A. V. Yurov
419
The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data
I. M. Guseinov, A. Kh. Khanmamedov
429
Variational principle, characteristic electric multipoles, and higher polarizing moments in field theory
V. P. Kazantsev
441
Magnetic impurity effect on superconductivity in systems with comparable Fermi and Debye energies
M. E. Palistrant
455
Mayer-series asymptotic catastrophe in classical statistical mechanics
G. I. Kalmykov
475
New insight on an old approach to the theory of critical phenomena
G. A. Martynov
498
Geodesic equations for a charged particle in the unified theory of gravitational and electromagnetic interactions
V. R. Krym
517
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019